Assessing global diffusion with Web memetics: The spread and evolution of a popular joke
Article first published online: 27 JUL 2009
© 2009 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 60, Issue 12, pages 2567–2576, December 2009
How to Cite
Shifman, L. and Thelwall, M. (2009), Assessing global diffusion with Web memetics: The spread and evolution of a popular joke. J. Am. Soc. Inf. Sci., 60: 2567–2576. doi: 10.1002/asi.21185
- Issue published online: 13 NOV 2009
- Article first published online: 27 JUL 2009
- Manuscript Revised: 17 JUN 2009
- Manuscript Accepted: 17 JUN 2009
- Manuscript Received: 10 MAR 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!